# SDR TRAX200601125

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 12,574 hours, 10,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE FWD EMERGENCY LIGHT INOP.
